# SDR SWAA2021101829134

- Difficulty date: October 12, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737
- Aircraft serial: 33988
- Aircraft time: 58,845 hours, 34,859 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RUDDER WEIGHT IS CORRODED AND THERE IS A GAP BETWEEN WEIGHT AND RUDDER. ; / [01] REPLACED RUDDER WEIGHT IAW CMM 55-40-09
